| Texto completo | |
| Autor(es): |
Maia, Liliane
;
Nornberg, Gabrielle
;
Pacella, Filomena
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Communications in Partial Differential Equations; v. 46, n. 4, p. 38-pg., 2020-11-18. |
| Resumo | |
In this paper we study existence, nonexistence and classification of radial positive solutions of some weighted fully nonlinear equations involving Pucci extremal operators. Our results are entirely based on the analysis of the dynamics induced by an autonomous quadratic system which is obtained after a suitable transformation. This method allows to treat both regular and singular solutions in a unified way, without using energy arguments. In particular we recover known results on regular solutions for the fully nonlinear non weighted problem by alternative proofs. We also slightly improve the classification of the solutions for the extremal operator M-. (AU) | |
| Processo FAPESP: | 18/04000-9 - Existência e multiplicidade de soluções para problemas elípticos com crescimento quadrático no gradiente |
| Beneficiário: | Gabrielle Saller Nornberg |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |